Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i7.10
pages 1-6

On Construction of Centrosymmetric and Anticentrosymmetric Solutions of the Sylvester Matrix Equations

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

Краткое описание

An algorithm for solving the centrosymmetric and anticentrosymmetric solutions of the Sylvester generalized matrix equations is proposed. The method of linear matrix inequalities is used for the construction of these solutions. The question of refining of the obtained solutions is considered. The efficiency of the suggested algorithms is shown by the examples.

ЛИТЕРАТУРА

  1. Larin V.B., On solving the Sylvester equations, Problemy upravleniya i informatiki, 2009, No. 1, 29–34.

  2. Aliev F.A., Larin V.B., On the construction of general solution of the generalized Sylvester equation, TWMS J. Appl. Eng. Math., 2017, 7, No. 1, 1–6.

  3. Ke Y., Ma C., , The alternating direction methods for solving the Sylvester-type matrix equation <i>AXB&#43;CX<sup>T</sup>D &#61; D</i> , Journal of Computational Mathematics, 2017, 35, No. 5, 620–641.

  4. Lv C.-Q., Ma C.-F., BCR method for solving generalized coupled Sylvester equations over centrosymmetric or anticentrosymmetric matrix, Computational Mathematics with Applications, 2018, 75, 70–88.

  5. Boyd S., Ghaoui L.E., Feron E., Balakrishnan V., Linear matrix inequalities in system and control theory, SIAM, Philadelphia, 1994.

  6. Gahinet P., Nemirovski A., Laub A.J., Chilali M., LMI control toolbox users guide, The MathWorks Inc., 1995.


Articles with similar content:

Attainability Domains for Linear and Some Classes of Nonlinear Discrete Systems and Their Control
Journal of Automation and Information Sciences, Vol.42, 2010, issue 1
Alexander B. Kurzhanski, Vsevolod M. Kuntsevich
Algorithm of Adaptive Estimation of Random Processes Based on Dynamic Stochastic Approximations
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Sergey P. Pirogov, Yuriy S. Rasshcheplyaev
A Model of Fuzzy Process for Control Problems of Fuzzy Dynamical Systems
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
V. P. Bocharnikov
On Scalarization of a Class of Vector Optimization Problems in the Banach Spaces
Journal of Automation and Information Sciences, Vol.40, 2008, issue 12
Igor V. Nechay, Peter I. Kogut
Mathematical Model for Computation of Network Characteristics Using a Guided Wave Method
Telecommunications and Radio Engineering, Vol.68, 2009, issue 8
S. L. Gavlievskii